# SDR AALA20150630021

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 93,329 hours, 14,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM AT FS 1197 IS CORRODED AT NUTPLATES & ROLLER TRAY ATTACH POINTS BETWEEN LBL 32 & RBL 32.  R & R FLOORBEAM T CHORD IAW AARD 51-00-05.
